Header menu link for other important links
X
Optimum designs for estimation of parameters in a quadratic mixture-amount model
, N K MANDAL
Published in TAYLOR & FRANCIS INC
2012
Volume: 41
   
Issue: 4
Pages: 665 - 673
Abstract
The authors propose a mixture-amount model, which is quadratic both in the proportions of mixing components and the amount of mixture. They attempt to find the A- and D-optimal designs for the estimation of the model parameters within a subclass of designs. The optimality of the derived designs in the entire class of competing designs has been investigated through equivalence theorem. © Taylor & Francis Group, LLC.
About the journal
JournalCommunications in Statistics - Theory and Methods
PublisherTAYLOR & FRANCIS INC
ISSN0361-0926
Open AccessNo